# SDR CA041123002

- Difficulty date: November 18, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DSC428
- Part serial: 32680594
- Condition: Failed
- Location: Tire
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) DURING A TAKEOFF, AS THE SPEED INCREASED A MILD VIBRATION WAS FELT WHICH QUICKLY INCREASED.  THE VIBRATION WAS PROBABLY GENERATED BY THE LT OUTBOARD MAIN TIRE FAILING.  THE TAKEOFF WAS REJECTED ABOVE 70 KNOTS WITH THE TIRE FINALLY FAILING BETWEEN 90 TO 100 KNOTS.  THE AIRCRAFT WAS ABLE TO ROLL ON THE REMAINING LT INBOARD MAIN TIRE UNTIL IT FAILED AT ABOUT 20 KNOTS.  THE AIRCRAFT WAS STOPPED ON THE RUNWAY WITHOUT FURTHER INCIDENT.  ENGINEERING ASSESSED THE AIRCRAFT FOR DAMAGE CONFIRMING THAT THE WHEEL ASSEMBLIES ONLY REQUIRED REPLACEMENT.  AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  GOODYEAR (31X9.75-14 12PLY)
